# SDR IPXA2020082659529

- Difficulty date: July 18, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- Engine: Pwa PW4158
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461235020100
- Part serial: UNK
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG,  NR 2 PYLON FWD ENGINE MOUNT AFT OTBD HOLE HAS PITTING CORROSION.  CLEANED CORROSION IAW SRM 54-51-81- CONFIG 1.
